# SDR DALA2023071105624

- Difficulty date: July 11, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 75,522 hours, 29,665 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A, G

## Discrepancy

SHIP 0698 - PRES/DIV/DE - TO JAX DUE TO DUAL BLEED TRIP AND SUBSEQUENT PRESSURIZATION ISSUES. PERFORMED EMERGENCY DESCENT. PASSENGER OXYGEN MASKS DEPLOYED. CORRECTIVE ACTION: REPLACED LT ENGINE HIGH STAGE VALVE, HIGH PILOT CONTROLLER AND 450 DEG OVER TEMP LIMIT SENSOR. C/W NO GO ODI PREVENTION LOGS, SINGLE PACK PRESSURIZATION CONFIDENCE CHECK AND ADDITIONAL MTC LOGS.
